# SDR VNAA9901023

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Lt Prop Gov
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE FOLLOWING A LEFT HAND PROPELLER OVERSPEED TEST FAILURE.  MAINTENANCE INSPECTED AND CLEANED THE CANNON PLUG ON THE LEFT HAND PROPELLER OVERSPEED GOVERNOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-01.  OPERATIONAL CHECKS WERE COMLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
